# SDR AALA2018101659027

- Difficulty date: October 12, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 13,873 hours, 3,987 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202007
- Part serial: 32072
- Condition: Failed
- Location: Lt Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  ECAM MESSAGE FOR FUEL LT TANK PUMP LOW PRESSURE ILLUMINATED.  IAW ECAM ACTION, PUMP SWITCH WAS TURNED OFF.  THE AIRCRAFT WAS GROUNDED.   REPLACED FUEL PUMP IAW AMM 28-21-51. NO LEAKS NOTED, OPS CHECKED GOOD.
